Lake Huron, 2015Marine Thunderstorm Winds in Lake Huron, August 19, 2015
August 19, 2015 · NWS DTX · 2 events in 2 counties and zones
Thunderstorms moving through Saginaw Bay produced wind gusts to 38 knots.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moving through Saginaw Bay produced wind gusts to 38 knots.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Aug 19, 5:53 PM EST, 37 minutes earlier.
Area forecast discussion, Aug 19, 5:53 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
653 PM EDT WED AUG 19 2015
.AVIATION...
MOIST PRE-FRONTAL ENVIRONMENT WILL SUSTAIN A LOW POTENTIAL FOR
ADDITIONAL ISOLATED SHOWERS/THUNDERSTORMS THROUGH THE LATTER HALF OF
THE EVENING. GREATER POTENTIAL WILL ARRIVE AFTER MIDNIGHT...AS A
STRENGTHENING FRONTAL ZONE ENTERS THE REGION. THIS WILL LIKELY
RESULT IN AN EXPANDING COVERAGE OF SHOWERS...CONTAINING EMBEDDED
THUNDER. ENVIRONMENT WILL BE SUPPORTIVE OF AT LEAST PERIODIC
EPISODES OF HEAVIER RAINFALL...LEADING TO MVFR CONDITIONS. THIS
MOISTURE WILL EXIT TO THE EAST BY MID MORNING THURSDAY /10Z-12Z/.
GUSTY POST-FRONTAL SOUTHWESTERLY CONDITIONS WILL EMERGE AS DAYTIME
HEATING ENSUES ON THURSDAY. GUSTS INTO THE 25 KNOT RANGE FOR THE
AFTERNOON PERIOD.
FOR DTW...INCREASING COVERAGE OF SHOWERS EXPECTED DURING THE
OVERNIGHT PERIOD. WEAK INSTABILITY WILL MAINTAIN THE POTENTIAL FOR
SOME EMBEDDED THUNDERSTORMS. HOWEVER THE LOW PROBABILITY AND
QUESTIONABLE DURATION/TIMING WILL PRECLUDE ANY DEFINED MENTION AT
THIS STAGE. PERIODIC MVFR CONDITIONS AS THIS MOISTURE WORKS
THROUGH.
//DTW THRESHOLD PROBABILITIES...
* LOW FOR CEILING 5000 FT OR LESS PRIOR TO 04Z...HIGH OVERNIGHT...
MEDIUM ON THURSDAY.
* LOW FOR THUNDERSTORMS TONIGHT.
&&
.PREV DISCUSSION...ISSUED 337 PM EDT WED AUG 19 2015
SHORT TERM...TONIGHT
MOIST ENVIRONMENT IN PLACE...AS 18Z DTX SOUNDING CHECKED IN PW VALUE
OF 1.66 INCHES...WITH SURFACE DEW PTS RUNNING IN THE UPPER 60S TO
LOWER 70S. MLCAPES OF 500-1000 J/KG HAVE BEEN ABLE TO GENERATING
PLENTY OF SHOWERS THIS AFTERNOON...BUT UPDRAFT STRENGTH/ACTIVITY HAS
NOT BEEN SUFFICIENT TO GENERATE MUCH IN THE WAY OF THUNDERSTORM
ACTIVITY (THROUGH 19Z) THUS FAR...AS MID LEVEL LAPSE RATES REMAIN
WEAK. ON FLIP SIDE...DESPITE THE GOOD COVERAGE OF SHOWERS...THIS
ACTIVITY IS NOT DOING A WHOLE LOT TO STABILIZE THE LOW LEVELS...AS
LATE AFTERNOON AUGUST SUNSHINE QUICKLY ALLOWING FOR SOME RECOVERY.
WITH MAIN COLD FRONT JUST BEGINNING TO MOVE INTO THE STATE LATE
TODAY...THE RAMPING UP OF BULK WIND SHEAR MAY PROVE SUFFICIENT TO
PRODUCING ISOLATED WIND DAMAGE BEFORE WE CAN STABILIZE AT THE
SURFACE POST SUNSET. 12Z NAM IS ACTUALLY SLOWEST WITH THE 0-4KM BULK
SHEAR RAMP UP...AFTER 00Z...AS VALUES REMAIN AROUND 20 KNOTS THROUGH
00Z.
ATTENTION TONIGHT IS THEN ON STRONG UPPER WAVE SLIDING THROUGH
NORTHWEST MISSOURI...HEADING TOWARD CHICAGO. THIS FEATURE AND
LONGWAVE TROUGH AXIS ATTEMPTING TO BECOME NEGATIVELY TILTED LOOKS TO
PROVIDE LARGE SCALE SUPPORT OVERNIGHT...WITH LOW LEVEL FGEN FLARE UP
AND RESIDUAL MOISTURE AXIS IN PLACE (PW VALUES 1.8-2.0 INCHES) TO
SUPPORT REDEVELOPMENT OF WIDESPREAD HEAVY RAIN SHOWERS AND
EMBEDDED THUNDERSTORMS. 12Z CANADIAN IS MOST AGRESSIVE WITH QPF
AMOUNTS...BUT INSTABILITY APPEARS TO BE TOO HIGH. ONE PLUS INCH
RAINFALL IS CERTAINLY POSSIBLE HOWEVER...WHICH COULD CAUSE SOME
URBAN FLOOD ISSUES (ADVISORY TYPE). LATE NIGHT CLEARING OF THE
COLD FRONT...TOWARD 12Z THURSDAY...EXPECTING TO HOLD MINS
PREDOMINATELY IN THE MID 60S. INTERESTLY...IF FLINT (KFNT) DOES
NOT FALL BELOW 73 DEGREES BEFORE MIDNIGHT...THE RECORD DAILY HIGH
MINIMUM WILL BE TIED...PREVIOUSLY SET 1934.
LONG TERM...THURSDAY THROUGH TUESDAY
UNSETTLED LONGWAVE PATTERN AS SEVERAL STRONG WAVES WORK THEIR WAY
ACROSS SOUTHERN CANADA THROUGH PERIOD. THE FIRST SYSTEM WILL BE
EXITING THE REGION ON THURSDAY WITH THE NEXT ONE MOVING IN ON
SUNDAY...PERSISTING THROUGH EARLY NEXT WEEK. THE STRENGTH OF THESE
SYSTEMS AND DEPTH OF LONGWAVE TROUGHS ALL POINT TOWARD COOLER THAN
NORMAL TEMPS FOR THE BULK OF THE EXTENDED.
THE COLD FRONT WORKING THROUGH LOWER MI WILL EXIT TO THE EAST EARLY
THURSDAY MORNING. MODELS ARE STILL ADVERTISING A SHORTWAVE LIFTING
NORTH ALONG THE FRONT THROUGH SE MI WHICH COULD RESULT IN AN
ENHANCED BAND OF SHOWERS IN THE THROUGH 15Z BEFORE THE FRONT PUSHES
EVERYTHING EAST. SUBSIDENCE IN THE WAKE OF THE FRONT WILL ATTEMPT TO
CLEAR SKIES FOR A FEW HOURS BEFORE BUT WILL QUICKLY FILL BACK IN AS
CAA IN THE BOUNDARY LAYER SETS UP A STOUT LL INVERSION WITH STEEP
LAPSE RATES FROM THE SFC TO AROUND 750MB...ALL AS THE WRAP AROUND
MOISTURE IN THE TRAILING TROUGH SWINGS THROUGH THE GREAT LAKES. WE
HAVE SEEN THIS SEVERAL TIMES ALREADY THIS SUMMER WITH SCATTERED
COVERAGE DEVELOPING AND TEMPERATURES ON THE LOW SIDE OF GUIDANCE.
USING MODELS AND CURRENT UPSTREAM OBS/SATELLITES...LOOKS GOOD FOR
THIS STRONG SYSTEM TO ONCE AGAIN FOLLOW SUITE. ISOLATED COVERAGE
ACROSS THE SOUTH WITH SCATTERED COVERAGE FURTHER NORTH LOOKS GOOD
WITH CLOUDY SKIES TIL SUNSET. EVEN THOUGH SFC HEIGHTS WILL BE ON THE
CLIMB THROUGH THE DAY AS RIDGING BUILDS IN FROM THE SW...EXCESSIVE
CLOUDS AND THERMAL TROUGH WILL LIMIT TEMPS TO THE LOW 70S. THE OTHER
ISSUE FOR THURSDAY WILL BE THE WIND. A TIGHT W-E GRADIENT AT THE
BASE OF THE TROUGH WILL TRAVERSE SE MI IN THE EARLY AFTERNOON WHICH
SHOULD RESULT IN WINDS GUSTING TO AROUND 25 KNOTS. UPSTREAM OBS
AGAIN SUPPORT THIS WITH WIDESPREAD OBS REPORTING GUSTS INTO THE MID
20 KNOT RANGE. HEIGHTS AT THE SFC AND AT 500MB WILL THEN BOTH BEGIN
TO CLIMB THURSDAY NIGHT THROUGH FRIDAY. DRIER AIR AND HIGH PRESSURE
WILL LEAD TO CLEARING SKIES AND SLIGHTLY WARMER TEMPS IN THE UPPER
70S.
HIGH PRESSURE WILL RESULT IN DRIER CONDITIONS FOR SATURDAY INTO MOST
OF SUNDAY. AN UPPER LEVEL NEGATIVELY TILTED TROUGH WILL PROGRESS
EASTWARD THROUGH THE NORTHERN MIDWEST REGION WITH THE ECMWF SHOWING
A STRONG UPPER LEVEL CLOSED LOW OVER NORTHERN MINNESOTA AT 06Z
SUNDAY. A SURFACE LOW PRESSURE SYSTEM MOVING EASTWARD THROUGH
SOUTHERN CANADA WILL BRING A TRAILING COLD FRONT THROUGH THE GREAT
LAKES REGION PROVIDING THE LIFT FOR CONVECTION SUNDAY NIGHT.
ALTHOUGH MODEL GUIDANCE IS SHOWING IMPRESSIVE LIFT...INSTABILITY MAY
BE LIMITED IN THE OVERNIGHT HOURS. FOLLOWING THIS FRONT...EXPECT
TEMPERATURES TO BE WELL BELOW AVERAGE. HIGH PRESSURE WILL BUILD INTO
THE AREA PROVIDING US WITH NO POPS FOR THE REMAINDER OF THE FORECAST
PERIOD.
MARINE...
A STRONG LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE WESTERN GREAT
LAKES WILL STEER THE FORECAST FOR THE NEXT COUPLE DAYS. SCATTERED
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE OVERNIGHT BEFORE
A COLD FRONT PUSHES EAST THROUGH LAKE HURON THURSDAY MORNING. WINDS
CONTINUE TO BE A CONCERN ACROSS THE GREAT LAKES AS A TIGHT PRESSURE
GRADIENT HAS KEPT GUSTS ELEVATED TODAY NEAR 20 KNOTS. THE GRADIENT
WILL TIGHTEN FURTHER BEHIND THE FRONT ON THURSDAY LEADING TO
SOUTHWESTERLY FLOW GUSTING TO 25 KNOTS ACROSS ALL MARINE ZONES...AS
PER UPSTREAM OBSERVATIONS. FOR THAT REASON...SMALL CRAFT ADVISORIES
WERE EXPANDED ACROSS ALL NEARSHORE ZONES THURSDAY MORNING THROUGH
THE EVENING HOURS. OFF SHORE FLOW WILL MINIMIZE THE WAVE HEIGHTS IN
THE NEARSHORE ZONES WITH THE EXCEPTION OF SAGINAW BAY WHERE THE FLOW
WILL BE ALONG THE AXIS OF THE BAY ALLOWING WAVE TO BUILD.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EDT THURSDAY FOR
LHZ441>443.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THURSDAY FOR LHZ421-422.
LAKE ST CLAIR...SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EDT THURSDAY FOR LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EDT THURSDAY FOR LEZ444.
&&
AVIATION.....MR
SHORT TERM...SF
LONG TERM....DRK/PS
MARINE.......DRK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Aug 19, 12:45 PM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
145 PM EDT WED AUG 19 2015
MIZ047>049-053>055-060>063-068>070-075-076-082-083-200830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
145 PM EDT WED AUG 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS
A COLD FRONT SLOWLY TRACKS THROUGH THE STATE. TORRENTIAL RAINFALL
WILL BE THE MAIN HAZARD...BUT ISOLATED DAMAGING WINDS REMAIN
POSSIBLE. STORM MOTION WILL BE SOUTHWEST TO NORTHEAST AT 35 MPH BUT
LINES OF STORMS WILL BE SLOWER TO MOVE WHICH COULD RESULT IN
FLOODING IN THE NORMALLY FLOOD PRONE URBAN AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AS THE NEXT COLD FRONT
MOVES INTO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS UNLIKELY DUE TO LIMITED SEVERE COVERAGE
EXPECTED.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-200830-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
145 PM EDT WED AUG 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR SAGINAW
BAY. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR
DETAILS.
SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW STORMS
COULD PRODUCE WIND GUSTS TO 50 KNOTS ALONG WITH TORRENTIAL RAINFALL.
STORM MOTION WILL BE SOUTHWEST TO NORTHEAST AT 30 KNOTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SMALL CRAFT ADVISORY IS IN EFFECT FOR SAGINAW BAY THROUGH
THURSDAY EVENING. PLEASE SEE THE LATEST MARINE FORECASTS AND
STATEMENTS FOR DETAILS.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AS THE NEXT COLD FRONT
MOVES INTO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SF
In the hours before
Local storm report, Aug 19, 3:19 PM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
419 PM EDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 3 E BRIGHTON 42.53N 83.72W
08/19/2015 LIVINGSTON MI 911 CALL CENTER
TREE DOWN AT PLEASANT VALLEY AND BURGOYNE
0250 PM TSTM WND DMG 5 SSW BRIGHTON 42.46N 83.83W
08/19/2015 LIVINGSTON MI 911 CALL CENTER
TREE DOWN AT CHILLSON AND MARSHALL.
&&
PATRICKSAUNDERSSpecial weather statement, Aug 19, 3:38 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
438 PM EDT WED AUG 19 2015
MIZ063-069-070-192130-
MACOMB-OAKLAND-ST. CLAIR-
438 PM EDT WED AUG 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. CLAIR...
MACOMB AND NORTHEASTERN OAKLAND COUNTIES...
AT 438 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DRYDEN TO NEAR MOUNT CLEMENS...AND MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WARREN...ST. CLAIR SHORES...MOUNT CLEMENS...NEW BALTIMORE...
RICHMOND...ALGONAC...ROMEO...STERLING HEIGHTS...ROCHESTER...ARMADA...
MEMPHIS...MACOMB TOWNSHIP...HARSENS ISLAND...ROCHESTER HILLS...
ROSEVILLE...EASTPOINTE...FRASER...UTICA...NEW HAVEN AND WASHINGTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4261 8255 4261 8252 4255 8266 4260 8266
4256 8268 4260 8267 4259 8271 4260 8271
4267 8262 4268 8273 4264 8282 4257 8278
4247 8295 4287 8325 4289 8299 4296 8298
4301 8282 4269 8250
TIME...MOT...LOC 2038Z 240DEG 24KT 4288 8316 4257 8292
SCSpecial weather statement, Aug 19, 3:48 PM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
448 PM EDT WED AUG 19 2015
MIZ049-054-055-192115-
SANILAC-TUSCOLA-HURON-
448 PM EDT WED AUG 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHWESTERN
SANILAC AND NORTHEASTERN TUSCOLA COUNTIES...
AT 448 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CASEVILLE TO NEAR GAGETOWN...AND MOVING NORTHEAST
AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAD AXE...CASS CITY...HARBOR BEACH...UBLY...CASEVILLE...PORT
AUSTIN...PORT HOPE...PIGEON...ELKTON...KINDE...GAGETOWN...OWENDALE...
VERONA...HELENA...MINDEN...REDMAN...RAPSON...PINNEBOG...PARISVILLE
AND TYRE.
LAT...LON 4405 8289 4403 8280 4399 8274 4388 8268
4383 8263 4371 8261 4356 8320 4387 8335
4390 8333 4391 8337 4393 8330 4398 8325
4399 8315 4401 8311 4400 8307 4404 8303
4405 8299 4407 8297 4407 8292
TIME...MOT...LOC 2048Z 225DEG 42KT 4395 8333 4369 8324
SCLocal storm report, Aug 19, 3:56 PM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
456 PM EDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 3 SE LAPEER 43.01N 83.28W
08/19/2015 LAPEER MI 911 CALL CENTER
TREE DOWNED IN LAPEER TOWNSHIP
0429 PM TSTM WND DMG MAYVILLE 43.34N 83.35W
08/19/2015 TUSCOLA MI 911 CALL CENTER
WIRES AND TREES REPORTED DOWN IN THE MAYVILLE AREA
&&
PATRICKSAUNDERSSpecial weather statement, Aug 19, 4:04 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
504 PM EDT WED AUG 19 2015
MIZ055-062-063-192145-
SANILAC-LAPEER-ST. CLAIR-
504 PM EDT WED AUG 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. CLAIR...
SOUTHERN SANILAC AND EAST CENTRAL LAPEER COUNTIES...
AT 504 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LUM TO NEAR ARMADA...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IMLAY CITY...CROSWELL...YALE...CAPAC...BROWN CITY...LEXINGTON...
LAKEPORT...PECK...EMMETT...MELVIN...LUM...BROCKWAY...BURNSIDE...
BLAINE...ROSEBURG...VALLEY CENTER...AMADOR...FARGO...LYNN TOWNSHIP
AND BERVILLE.
LAT...LON 4289 8287 4289 8289 4295 8299 4308 8323
4327 8303 4332 8253 4322 8252 4320 8251
4313 8249 4312 8247 4310 8246
TIME...MOT...LOC 2104Z 202DEG 32KT 4308 8313 4289 8288
SCSpecial weather statement, Aug 19, 5:41 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
641 PM EDT WED AUG 19 2015
MIZ048-192300-
BAY-
641 PM EDT WED AUG 19 2015
...A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL AFFECT EASTERN
BAY COUNTY...
AT 641 PM EDT...A LINE OF SHOWERS CONTAINING ISOLATED THUNDERSTORMS
WAS ALONG A LINE EXTENDING FROM NEAR PINCONNING TO NEAR AUBURN...AND
MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE SHOWERS AND
THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
BAY CITY...PINCONNING...KAWKAWLIN...ESSEXVILLE...LINWOOD AND BAY CITY
STATE RECREATION AREA.
LAT...LON 4391 8391 4386 8392 4381 8392 4376 8395
4377 8396 4375 8396 4371 8394 4367 8391
4362 8374 4360 8377 4353 8403 4390 8406
4391 8404
TIME...MOT...LOC 2241Z 226DEG 33KT 4384 8405 4360 8400
MRMarine Thunderstorm Wind, Inner Saginaw Bay & Sw of Point Au Gres to Bay Port Mi
- When
- August 19, 6:30 PM EST
- Where
- Inner Saginaw Bay & Sw of Point Au Gres to Bay Port Mi forecast zone, Saginaw Bay Light
- Measured
- 38 kt (44 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 43.810, -83.720
Marine Thunderstorm Wind, Outer Saginaw Bay & Sw of Alabaster to Point Austin Mi
- When
- August 19, 6:30 PM EST
- Where
- Outer Saginaw Bay & Sw of Alabaster to Point Austin Mi forecast zone, Gravelly Shoals Light
- Measured
- 37 kt (43 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 44.020, -83.540
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strike in North Carolina, August 19, 201518 injured · 50 kt wind · 3 events
- Flash Flood and Flood in North Carolina, August 19 to 20, 20151 injured · $90,000 · 50 kt wind · 8 events
- Flash Flood and Damaging Winds in Mississippi, August 19 to 21, 2015$147,000 · 53 kt wind · 5 events
- Lightning Strike in Texas, August 19, 2015$150,000 · 1 event
- Flash Flood and Hail in Texas, August 19 to 20, 2015$84,000 · 1.75 in hail · 8 events
- Flooding and Hail in Florida, August 19, 2015$1,000 · 52 kt wind · 11 events
- Flash Flood and Damaging Wind in Kentucky, August 19, 2015$11,000 · 61 kt wind · 4 events
- Damaging Winds in Michigan, August 19, 2015$7,000 · 52 kt wind · 5 events
- Damaging Winds in Georgia, August 19 to 23, 2015$7,000 · 50 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 19, 20154 events
- Flash Flooding in New Jersey, August 19, 20153 events
- Wildfire in Texas, August 19 to 25, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598174, 598175.